# SDR DXTA2018093001482

- Difficulty date: September 30, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N374QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500289
- Aircraft time: 2,751 hours, 2,162 cycles
- System (JASC): 2440 · External Power System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

WITH THE AIRCRAFT POWERED WITH A GPU, WE RECEIVED AN OVERVOLTAGE OF 30V AND THE GPU AUTOMATICALLY DISCONNECTED. AT THE SAME TIME A STRONG ACRID, BURNING, ELECTRICAL SCENT WAS SMELLED IN THE COCKPIT. THERE WERE NO UNUSUAL CAS MESSAGES DISPLAYED NOR POPPED CIRCUIT BREAKERS. THE AIRCRAFT WAS IMMEDIATELY POWERED DOWN.
